I am a 20 year old female and had sex for the first time. I took Regestrone to delay my periods because I planned to get intimate the same day as my periods. I took them for three to four days before my expected period date and had the tablet two to three times a day. Last dose I had it just the night before having sex. I had sex many times the next night but with protection and took an i-pill to be sure. Next week got light periods that were very painful. But ignored it thinking it was because of hormonal imbalance. Both of us were affected by flu and it turned into a stomach infection with alternate periods of diarrhea and constipation that was accompanied with mild nausea but had no vomiting. I became very weak and then eventually recovered by taking Pantocid, Digene and Zandu pancharishta. I am six days overdue and had slight back pain, nausea and increased urination. I do have migraine issues as well as I am quite obese with a BMI of 33.8. I got two home pregnancy tests done and both of them turned out to be negative. However, I still have not got my periods yet and I have been insisted to check for PCOS and get an ultrasound done. I am worried if the ultrasound shows that I am pregnant. I have gained about 4 kg. Is it possible to get a false negative six weeks after having sex? What can I do to get my periods early? Please advice.
Welcome to icliniq.com.
It is impossible for a urine pregnancy test to show false negative six weeks after sex. Delay in periods may be as a result of anovulation due to stress or infection as well as because of gaining weight.
For regular ovulation and to avoid hormonal imbalance, it is advisable to maintain your weight. Healthy BMI (body mass index) is essential for our overall health as well as reproductive health.
No pregnancy will be seen in ultrasound when a urine pregnancy test is negative. If you had regular periods previously, you can wait for a week for the start of menses. Or can induce withdrawal bleeding by having tablet Progesterone (Medroxyprogesterone acetate) twice daily for five days.
Period generally starts within a week of stopping tablets. If you get periods while taking tablets, you can just stop them. It will not cause any harm.
Was this answer helpful?|
Article Overview: Obesity is a ‘silent epidemic’. This article tells about how to find if you have obesity and the reasons for it. Read Article
Who is Considered as An Obese Person? An Obese person is one who has too much body fat and thus has a negative effect on their health. A person is considered obese when they have a weight over 20% of their ideal body weight. On the other hand, one may consider body mass index. Body mass index, ... Read Article
Article Overview: Environmental factors, lifestyle preferences, and cultural environment play major roles in the increasing prevalence of childhood obesity worldwide. By following the guidelines on the basis of ayurvedic fundamentals, parents can effectively manage their child's obesity. Read Article
A child is considered obese when his/her Body Mass Index (BMI), a measurement obtained by dividing a person's weight by the square of the person's height, exceeds 30 Kg/m2. In ayurveda, obesity has been elaborately described by using the term atisthaulya. Childhood obesity ... Read Article
Query: Hello doctor, I have a concern regarding my weight. I have lost about 2 to 2.5 kg in a month's time. I have not exercised recently. I weighed 74.4 kg last month, and now I weigh 72.8 kg. Moreover, my waist circumference has also decreased. I am worried about this sudden weight loss. Could this indic... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now